# SDR UALA2011071303531

- Difficulty date: July 13, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 63,697 hours, 9,098 cycles
- Engine: Pwa PW40903
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Damaged
- Location: Idg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG IDG INBOARD BACKSHELL (DM24001A) LOOSE.  SECURED LOOSE BACKSHELL.
